Alert archive / Mississippi / River Flood Warnings in 2014
River Flood Warning 18, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Mar 31, 2014, 10:59 AM CDT for Leake County, Mississippi. It took effect at Mar 31, 2014, 8:53 PM CDT. It was in force for 72 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2014, 10:59 AM CDT (15:59 UTC)
- In effect from
- Mar 31, 2014, 8:53 PM CDT
- Expired
- Apr 3, 2014, 8:25 PM CDT
- In force
- 72 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Leake County, MS
The river
Written for the forecast point Pearl River at Edinburg (ENBM6).
- Action stage
- 19 ft
- Minor stage
- 20 ft
- Moderate stage
- 26 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02482000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
366
WGUS44 KJAN 311559
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1059 AM CDT MON MAR 31 2014
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
PEARL RIVER AT EDINBURG AFFECTING LEAKE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC079-012159-
/O.NEW.KJAN.FL.W.0018.140401T0400Z-140403T2100Z/
/ENBM6.1.ER.140401T0400Z.140402T0000Z.140403T0600Z.NO/
1059 AM CDT MON MAR 31 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR
THE PEARL RIVER AT EDINBURG
* FROM THIS EVENING TO THURSDAY AFTERNOON.
* AT 9:45 AM MONDAY THE STAGE WAS 19.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TONIGHT AND
WILL CONTINUE TO RISE TO NEAR 20.5 FEET BY TOMORROW EVENING.
* IMPACT...AT 21.0 FEET...MINOR OVER BANK FLOODING IS OCCURRING SOUTH
OF THE RIVER.
* IMPACT...AT 20.0 FEET...MINOR OVERBANK FLOODING IS OCCURRING SOUTH
OF THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME TUE WED THU CREST TIME DATE
UPPER PEARL RIVER
EDINBURG 20 19.5 MON 10 AM 20.3 20.5 19.8 20.5 07 PM 04/01
&&
LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
3273 8932 3268 8946
$$7 follow-up statements
745
WGUS84 KJAN 010156
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
856 PM CDT MON MAR 31 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PEARL RIVER AT EDINBURG AFFECTING LEAKE COUNTY
PEARL RIVER NEAR CARTHAGE AFFECTING LEAKE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC099-020756-
/O.EXT.KJAN.FL.W.0008.000000T0000Z-140405T1800Z/
/PLAM6.1.ER.000000T0000Z.140331T1600Z.140404T1200Z.NO/
856 PM CDT MON MAR 31 2014
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER ABOVE PHILADELPHIA
* UNTIL SATURDAY AFTERNOON.
* AT 7:45 PM MONDAY THE STAGE WAS 14.3 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY.
* IMPACT...AT 14 FEET...WATER BEGINS TO COVER SOME OF THE LAKE
BURNSIDE WATER PARK CAMP AREAS.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME TUE WED THU CREST TIME DATE
UPPER PEARL RIVER
PHILADELPHIA 13 14.3 MON 8 PM 14.2 13.8 13.4 FALLING
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
MSC079-020756-
/O.EXT.KJAN.FL.W.0018.140401T0153Z-140404T0900Z/
/ENBM6.1.ER.140331T1945Z.140402T0600Z.140403T1800Z.NO/
856 PM CDT MON MAR 31 2014
...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER AT EDINBURG
* UNTIL LATE THURSDAY NIGHT.
* AT 7:45 PM MONDAY THE STAGE WAS 20.4 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 21 FEET BY
WEDNESDAY.
* IMPACT...AT 21 FEET...MINOR OVER BANK FLOODING IS OCCURRING SOUTH
OF THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME TUE WED THU CREST TIME DATE
UPPER PEARL RIVER
EDINBURG 20 20.4 MON 8 PM 20.8 21.0 20.2 21.0 1 AM 4/2
&&
LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
3273 8932 3268 8946
$$
MSC079-020756-
/O.CON.KJAN.FL.W.0017.000000T0000Z-140405T0900Z/
/CARM6.1.ER.140401T1000Z.140402T1800Z.140404T1800Z.NO/
856 PM CDT MON MAR 31 2014
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER NEAR CARTHAGE
* UNTIL LATE FRIDAY NIGHT.
* AT 7:45 PM MONDAY THE STAGE WAS 16.3 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE OVERNIGHT TONIGHT
AND WILL CONTINUE RISING TO A CREST NEAR 18.5 FEET ON WEDNESDAY.
* IMPACT...AT 17 FEET...MINOR OVERBANK FLOODING OF LOW AREAS ALONG
AND NEAR THE RIVER IS OCCURRING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME TUE WED THU CREST TIME DATE
UPPER PEARL RIVER
CARTHAGE 17 16.3 MON 8 PM 17.1 18.4 18.1 18.5 1 PM 4/2
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$
DL996
WGUS84 KJAN 011435
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
935 AM CDT TUE APR 1 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PEARL RIVER AT EDINBURG AFFECTING LEAKE COUNTY
PEARL RIVER NEAR CARTHAGE AFFECTING LEAKE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES. 48 HOURS
QPF IS ROUTINELY USED FOR TIBBEE CREEK...LUXAPALLILA CREEK...THE
NOXUBEE RIVER...AND THE TOMBIGEE RIVER.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC099-022035-
/O.EXT.KJAN.FL.W.0008.000000T0000Z-140404T0000Z/
/PLAM6.1.ER.000000T0000Z.140331T1600Z.140402T1800Z.NO/
935 AM CDT TUE APR 1 2014
THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER ABOVE PHILADELPHIA
* UNTIL THURSDAY EVENING.
* AT 8:45 AM TUESDAY THE STAGE WAS 13.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW AFTERNOON.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME WED THU FRI CREST TIME DATE
UPPER PEARL RIVER
PHILADELPHIA 13 13.9 TUE 09 AM 13.1 12.7 12.0 FALLING
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
MSC079-022035-
/O.EXT.KJAN.FL.W.0018.000000T0000Z-140403T2100Z/
/ENBM6.1.ER.140331T1945Z.140402T0000Z.140403T0600Z.NO/
935 AM CDT TUE APR 1 2014
THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER AT EDINBURG
* UNTIL THURSDAY AFTERNOON.
* AT 8:45 AM TUESDAY THE STAGE WAS 21.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET BY
AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
THURSDAY MORNING.
* IMPACT...AT 21.0 FEET...MINOR OVER BANK FLOODING IS OCCURRING SOUTH
OF THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME WED THU FRI CREST TIME DATE
UPPER PEARL RIVER
EDINBURG 20 21.2 TUE 09 AM 21.3 19.7 17.8 21.5 01 AM 04/02
&&
LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
3273 8932 3268 8946
$$
MSC079-022034-
/O.EXT.KJAN.FL.W.0017.000000T0000Z-140405T0147Z/
/CARM6.1.ER.140401T2000Z.140403T0600Z.140404T1047Z.NO/
935 AM CDT TUE APR 1 2014
THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER NEAR CARTHAGE
* UNTIL FRIDAY EVENING.
* AT 8:45 AM TUESDAY THE STAGE WAS 16.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE THIS
AFTERNOON AND WILL CONTINUE TO RISE TO NEAR 18.5 FEET BY EARLY
THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY
MORNING.
* IMPACT...AT 17.0 FEET...MINOR OVERBANK FLOODING OF LOW AREAS ALONG
AND NEAR THE RIVER IS OCCURRING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME WED THU FRI CREST TIME DATE
UPPER PEARL RIVER
CARTHAGE 17 16.7 TUE 09 AM 17.8 18.5 16.9 18.5 01 AM 04/03
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$602
WGUS84 KJAN 020157
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
857 PM CDT TUE APR 1 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI..
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PEARL RIVER AT EDINBURG AFFECTING LEAKE COUNTY
PEARL RIVER NEAR CARTHAGE AFFECTING LEAKE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC099-030757-
/O.CON.KJAN.FL.W.0008.000000T0000Z-140404T0000Z/
/PLAM6.1.ER.000000T0000Z.140331T1600Z.140402T1800Z.NO/
857 PM CDT TUE APR 1 2014
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER ABOVE PHILADELPHIA
* UNTIL THURSDAY EVENING.
* AT 7:45 PM TUESDAY THE STAGE WAS 13.5 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
DURING THE DAY WEDNESDAY.
* IMPACT...AT 13 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER
PARK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME WED THU FRI CREST TIME DATE
UPPER PEARL RIVER
PHILADELPHIA 13 13.5 TUE 08 PM 13.2 12.7 12.1 FALLING
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
MSC079-030757-
/O.CON.KJAN.FL.W.0018.000000T0000Z-140403T2100Z/
/ENBM6.1.ER.140331T1945Z.140402T0045Z.140403T0600Z.NO/
857 PM CDT TUE APR 1 2014
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER AT EDINBURG
* UNTIL THURSDAY AFTERNOON.
* AT 7:45 PM TUESDAY THE STAGE WAS 21.5 FEET AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND WILL BEGIN FALLING
OVERNIGHT.
* IMPACT...AT 21 FEET...MINOR OVER BANK FLOODING IS OCCURRING SOUTH
OF THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME WED THU FRI CREST TIME DATE
UPPER PEARL RIVER
EDINBURG 20 21.5 TUE 8 PM 21.3 19.6 17.7 21.5 1 AM 4/2
&&
LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
3273 8932 3268 8946
$$
MSC079-030757-
/O.CON.KJAN.FL.W.0017.000000T0000Z-140405T0147Z/
/CARM6.1.ER.140401T2005Z.140403T0600Z.140404T1047Z.NO/
857 PM CDT TUE APR 1 2014
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER NEAR CARTHAGE
* UNTIL FRIDAY EVENING.
* AT 7:45 PM TUESDAY THE STAGE WAS 17.2 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 18.5
FEET BY THURSDAY.
* IMPACT...AT 17 FEET...MINOR OVERBANK FLOODING OF LOW AREAS ALONG
AND NEAR THE RIVER IS OCCURRING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME WED THU FRI CREST TIME DATE
UPPER PEARL RIVER
CARTHAGE 17 17.2 TUE 8 PM 17.8 18.5 16.9 18.5 1 AM 4/3
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$
DL254
WGUS84 KJAN 021403
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
903 AM CDT WED APR 2 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
PEARL RIVER AT EDINBURG AFFECTING LEAKE COUNTY
PEARL RIVER NEAR CARTHAGE AFFECTING LEAKE COUNTY
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES. 48 HOURS
QPF IS ROUTINELY USED FOR TIBBEE CREEK...LUXAPALLILA CREEK...THE
NOXUBEE RIVER...AND THE TOMBIGEE RIVER.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC099-032003-
/O.CON.KJAN.FL.W.0008.000000T0000Z-140404T0000Z/
/PLAM6.1.ER.000000T0000Z.140331T1600Z.140402T1800Z.NO/
903 AM CDT WED APR 2 2014
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER ABOVE PHILADELPHIA
* UNTIL THURSDAY EVENING.
* AT 7:45 AM WEDNESDAY THE STAGE WAS 13.2 FEET.
* FLOOD STAGE IS 13 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 13 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER
PARK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME THU FRI SAT CREST TIME DATE
UPPER PEARL RIVER
PHILADELPHIA 13 13.2 WED 08 AM 12.5 11.5 10.0 FALLING
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
MSC079-032003-
/O.EXT.KJAN.FL.W.0018.000000T0000Z-140404T0500Z/
/ENBM6.1.ER.140331T1945Z.140402T0445Z.140403T1400Z.NO/
903 AM CDT WED APR 2 2014
...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER AT EDINBURG
* UNTIL LATE THURSDAY NIGHT.
* AT 7:45 AM WEDNESDAY THE STAGE WAS 21.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE TOMORROW MORNING.
* IMPACT...AT 21.0 FEET...MINOR OVER BANK FLOODING IS OCCURRING SOUTH
OF THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME THU FRI SAT CREST TIME DATE
UPPER PEARL RIVER
EDINBURG 20 21.5 WED 08 AM 20.1 18.5 16.5 SLOWLY FALLING
&&
LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
3273 8932 3268 8946
$$
MSC079-032003-
/O.EXT.KJAN.FL.W.0017.000000T0000Z-140405T0600Z/
/CARM6.1.ER.140401T2005Z.140403T0600Z.140404T1500Z.NO/
903 AM CDT WED APR 2 2014
...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER NEAR CARTHAGE
* UNTIL LATE FRIDAY NIGHT.
* AT 7:45 AM WEDNESDAY THE STAGE WAS 17.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY
AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
FRIDAY MORNING.
* IMPACT...AT 17 FEET...MINOR OVERBANK FLOODING OF LOW AREAS ALONG
AND NEAR THE RIVER IS OCCURRING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME THU FRI SAT CREST TIME DATE
UPPER PEARL RIVER
CARTHAGE 17 17.6 WED 08 AM 18.4 17.2 15.8 18.5 01 AM 04/03
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$889
WGUS84 KJAN 030231
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
931 PM CDT WED APR 2 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
PEARL RIVER AT EDINBURG AFFECTING LEAKE COUNTY
PEARL RIVER NEAR CARTHAGE AFFECTING LEAKE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC079-040831-
/O.EXT.KJAN.FL.W.0018.000000T0000Z-140404T0900Z/
/ENBM6.1.ER.140331T1945Z.140402T0445Z.140403T1800Z.NO/
931 PM CDT WED APR 2 2014
...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER AT EDINBURG
* UNTIL LATE THURSDAY NIGHT.
* AT 8:45 PM WEDNESDAY THE STAGE WAS 21.1 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET.
* FORECAST...THE RIVER WILL CONTINUE FALLING AND WILL GO BELOW FLOOD
STAGE BY EARLY THURSDAY AFTERNOON.
* IMPACT...AT 21 FEET...MINOR OVER BANK FLOODING IS OCCURRING SOUTH
OF THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME THU FRI SAT CREST TIME DATE
UPPER PEARL RIVER
EDINBURG 20 21.1 WED 9 PM 20.4 18.8 16.8 FALLING
&&
LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
3273 8932 3268 8946
$$
MSC079-040830-
/O.EXT.KJAN.FL.W.0017.000000T0000Z-140405T1500Z/
/CARM6.1.ER.140401T2005Z.140403T1800Z.140405T0000Z.NO/
931 PM CDT WED APR 2 2014
...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER NEAR CARTHAGE
* UNTIL SATURDAY MORNING.
* AT 8:45 PM WEDNESDAY THE STAGE WAS 17.9 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 18.5 FEET
BY EARLY THURSDAY AFTERNOON.
* IMPACT...AT 17 FEET...MINOR OVERBANK FLOODING OF LOW AREAS ALONG
AND NEAR THE RIVER IS OCCURRING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME THU FRI SAT CREST TIME DATE
UPPER PEARL RIVER
CARTHAGE 17 17.9 WED 9 PM 18.4 17.7 16.3 18.5 1 PM 4/3
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$
DL248
WGUS84 KJAN 031358
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
857 AM CDT THU APR 3 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
PEARL RIVER AT EDINBURG AFFECTING LEAKE COUNTY
PEARL RIVER NEAR CARTHAGE AFFECTING LEAKE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES. 48 HOURS
QPF IS ROUTINELY USED FOR TIBBEE CREEK...LUXAPALLILA CREEK...THE
NOXUBEE RIVER...AND THE TOMBIGEE RIVER.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC079-041300-
/O.EXT.KJAN.FL.W.0018.000000T0000Z-140404T1300Z/
/ENBM6.1.ER.140331T1945Z.140402T0445Z.140403T2200Z.NO/
857 AM CDT THU APR 3 2014
...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER AT EDINBURG
* UNTIL FRIDAY MORNING.
* AT 7:45 AM THURSDAY THE STAGE WAS 20.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* IMPACT...AT 20.0 FEET...MINOR OVERBANK FLOODING IS OCCURRING SOUTH
OF THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST TIME DATE
UPPER PEARL RIVER
EDINBURG 20 20.6 THU 08 AM 19.1 17.6 15.9 FALLING
&&
LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
3273 8932 3268 8946
$$
MSC079-041957-
/O.EXT.KJAN.FL.W.0017.000000T0000Z-140405T0900Z/
/CARM6.1.ER.140401T2005Z.140403T1230Z.140404T1800Z.NO/
857 AM CDT THU APR 3 2014
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER NEAR CARTHAGE
* UNTIL LATE FRIDAY NIGHT.
* AT 7:45 AM THURSDAY THE STAGE WAS 17.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17 FEET.
* IMPACT...AT 17 FEET...MINOR OVERBANK FLOODING OF LOW AREAS ALONG
AND NEAR THE RIVER IS OCCURRING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST TIME DATE
UPPER PEARL RIVER
CARTHAGE 17 17.9 THU 08 AM 17.4 15.8 14.4 NEAR CREST
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$622
WGUS84 KJAN 040125
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
825 PM CDT THU APR 3 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN MISSISSIPPI...
PEARL RIVER AT EDINBURG AFFECTING LEAKE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
&&
MSC079-040155-
/O.CAN.KJAN.FL.W.0018.000000T0000Z-140404T1300Z/
/ENBM6.1.ER.140331T1945Z.140402T0445Z.140403T2345Z.NO/
825 PM CDT THU APR 3 2014
THE FLOOD WARNING IS CANCELLED FOR
THE PEARL RIVER AT EDINBURG.
* AT 7:45 PM THURSDAY THE STAGE WAS 19.9 FEET AND FALLING.
* THE RIVER FELL BELOW FLOOD STAGE AT 6:45 PM THURSDAY.
* FLOOD STAGE IS 20 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 17.6 FEET BY SATURDAY
MORNING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST TIME DATE
UPPER PEARL RIVER
EDINBURG 20 19.9 THU 8 PM 19.1 17.6 15.9 FALLING
&&
LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
3273 8932 3268 8946
$$
DLWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 31, 10:22 AM CDT, 37 minutes earlier.
Area forecast discussion, Mar 31, 10:22 AM CDT, 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1022 AM CDT MON MAR 31 2014 .UPDATE...ANOTHER NICE DAY TO END THE MONTH OF MARCH EXPECTED TODAY. HIGH PRESSURE AT THE SFC AND ALOFT WILL KEEP OUR WEATHER QUIET TODAY. WARM SOUTHERLY FLOW AND PLENTY OF SUNSHINE WILL ALLOW TEMPERATURES TO REACH THE LOWER 80S TODAY IN SEVERAL LOCATIONS. MODEL SOUNDINGS SUGGEST SOME INCREASE IN MID LEVEL CLOUD COVER WILL OCCUR LATER THIS AFTERNOON IN ASSOCIATION WITH AN APPROACHING COLD FRONT. GOING FORECAST IS ON TRACK AND ONLY MINOR ADJUSTMENTS WERE MADE. /28/ && .AVIATION...VFR CONDS PREVAIL THIS MORNING AND WILL PREVAIL THROUGH AT LEAST 06Z WITH SOME POSSIBLE -SHRA TRAVERSING NORTH TAF AREAS. WINDS THIS AFTN WILL BE SOUTH AT 7-12 KT WITH SOME PERIODIC GUSTS UP TO 20 KT. EXPECTED -SHRA COVERAGE SHOULD BE LOW AND WILL NOT CARRY ANY VCSH AT THIS TIME. MVFR STRATUS SHOULD SLOWLY BUILD IN ACROSS THE SW/W NEAR 12Z-15Z TUESDAY. MODELS ARE STRUGGLING ON STRATUS TIMING WITH EURO FASTER AT 01/12Z AND NAM BY 01/15Z FOR KGLH/KGWO AND WILL PUT SCT MVFR DECK INITIALLY EARLY. FOR KHBG...IFR CONDS PSBL WITH FOG VIS RESTRICTIONS FROM 09Z-13Z DOWN TO 1SM. VFR CONDS WILL PREVAIL BY MID MORNING ACROSS ALL AREAS WITH ADEQUATE MIXING OUT OF STRATUS AND FOG. /ALLEN/ && .PREV DISCUSSION... /ISSUED 425 AM CDT MON MAR 31 2014/ SHORT TERM...TODAY THROUGH TUESDAY NIGHT...STRONG SURFACE HIGH PRESSURE RIDGING WILL CONTINUE TO PREVAIL OVER THE ARKLAMISS FROM A HIGH CENTERED TO OUR SOUTHEAST TODAY. WARM SOUTHERLY FLOW WILL ALLOW TEMPERATURES TO CLIMB UP NEAR 80 DEGREES THIS AFTERNOON UNDER MOSTLY SUNNY SKIES. SURFACE RIDGING WILL CONTINUE TONIGHT...BUT THE MODELS DUE SUGGEST THE UPPER RIDGE WILL WEAKEN OVER THE AREA OVERNIGHT ALLOWING A SHORT WAVE TO MOVE ACROSS THE AREA KICKING OFF A FEW SHOWERS MAINLY NORTH OF I-20. ALSO WILL ADD PATCHY AREAS OF FOG POSSIBLE MAINLY FOR AREAS SOUTH OF I-20 EARLY TUESDAY AS SREF AND OTHER GUIDANCE SUGGESTS AT LEAST SOME FOG IS LIKELY OVER THESE AREAS. ANOTHER WARM DAY IS ON TAP TUESDAY AS SURFACE RIDGING AND SOUTHERLY FLOW CONTINUES. UPPER RIDGING WILL STRENGTHEN ONCE AGAIN BY TUESDAY AFTERNOON WITH MOSTLY SUNNY SKIES PREVAILING. LITTLE WILL CHANGE TUESDAY NIGHT AND WITH SOUTHERLY FLOW PREVAILING LOWS WILL STAY PRETTY WARM RANGING FROM THE MID 50S IN THE EAST TO LOW 60S IN THE WEST. WITH THE WARM MOIST SOUTHERLY FLOW...AREA OF FOG AND STRATUS ARE ONCE AGAIN LIKELY INTO WEDNESDAY MORNING. STUCK PRETTY CLOSE TO GUIDANCE TEMPS THROUGH THE PERIOD./15/ LONG TERM...WEDNESDAY THROUGH MONDAY...WEDNESDAY MORNING A SURFACE RIDGE WILL BE NOSING WEST ACROSS THE GULF COAST FROM THE WESTERN ATLANTIC. OUR FLOW ALOFT WILL BACK TO THE SOUTHWEST AHEAD OF A POTENT SHORTWAVE DROPPING SOUTH OVER THE WESTERN CONUS. THE RESULTING LOW LEVEL SOUTHERLY FLOW AND SOUTHWEST FLOW ALOFT WILL WORK TO INCREASE DEEP MOISTURE AND MAINTAIN THE TREND OF WARMER THAN NORMAL TEMPERATURES. BY WEDNESDAY AFTERNOON UPPER 60 DEGREE DEWPOINTS AND PWS ABOVE AN INCH AND A HALF WILL RESIDE OVER THE WESTERN HALF OF OUR CWA. DURING PEAK HEATING AS TEMPERATURES CLIMB INTO THE UPPER 70S A SUBTLE SHORTWAVE IN THE SOUTHWEST FLOW WILL TRACK JUST NORTHWEST OF OUR CWA. MODELS BREAK OUT CONVECTION OVER OUR DELTA REGION IN AN ENVIRONMENT WITH STEEP MID LEVEL LAPSE RATES...SHOWALTERS AROUND -4 WITH MODERATE DEEP LAYER SHEAR AND 0-3KM HELICITIES NEAR 300(M^2/S^2). BUFR SOUNDINGS INDICATE A CAP THAT MAY HOLD BUT WL INTRODUCE MENTION OF THE POTENTIAL FOR STRONG TO SEVERE STORMS IN THE HWO FOR THE DELTA WEDNESDAY AFTERNOON AND EVENING. CONSIDERING THE PWS AND RELATIVELY SLOW STORM MOVEMENT LOCALLY HEAVY RAINFALL WILL ALSO ACCOMPANY THE STRONGEST STORMS. THE MAIN SHORTWAVE IS EXPECTED TO MOVE ACROSS THE FOUR CORNERS REGION WEDNESDAY NIGHT AND DEEPEN A SURFACE LOW OVER THE SOUTHERN PLAINS THAT WILL TRACK NORTHEAST THURSDAY AS THE SHORTWAVE MOVES NORTHEAST OVER THE CENTRAL PLAINS. MODELS SEEM A LITTLE SLOWER WITH THIS SYSTEM BUT THE ECMWF IS FASTER THAN THE GFS IN MOVING THE COLD FRONT INTO OUR NORTHWEST ZONES BY SUNRISE FRIDAY MORNING WHILE THE GFS BRINGS THE COLD FRONT IN JUST BEFORE NOON. BOTH MODELS SUGGEST STORMS ALONG AND AHEAD OF THE FRONT THAT WILL ALSO HAVE THE POTENTIAL FOR SEVERE DEVELOPMENT THURSDAY NIGHT. DUE TO THE CURRENT TIMING THE NORTHWEST HALF OF OUR CWA WILL SEE THE GREATEST POTENTIAL FOR SEVERE STORMS THURSDAY NIGHT. LEANING TOWARD THE FASTER TIMING OF THE COLD FRONT FRIDAY...HAVE CUT GFSMOS MAX TEMPERATURES THEN. MUCH DRIER AIR IS EXPECTED FRIDAY INTO SATURDAY IN THE WAKE OF THE COLD FRONT. A SURFACE HIGH WILL MOVE OVER OUR CWA FRIDAY NIGHT AND SATURDAY BUT OUR FLOW ALOFT WILL QUICKLY BACK AGAIN TO THE SOUTHWEST AHEAD OF ANOTHER SHORTWAVE THAT WILL BE OVER THE DESERT SOUTHWEST BY SATURDAY AFTERNOON. DESPITE THE DRIER AIRMASS TEMPERATURES WILL REMAIN SEASONAL THROUGH THE WEEKEND. THERE ARE SIGNIFICANT DIFFERENCES IN THE MODELS WITH THIS SECOND SYSTEM. THE GFS IS WEAKER AND DRIER. LEANING TOWARD THE ECMWF WHICH HAS SUPPORT FROM THE CANADIAN HAVE GONE ABOVE GFSMOS POPS SUNDAY AND MONDAY. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 81 52 79 60 / 0 6 4 3 MERIDIAN 80 45 80 54 / 0 7 4 3 VICKSBURG 81 53 79 62 / 0 6 4 3 HATTIESBURG 80 50 79 60 / 0 11 4 7 NATCHEZ 78 53 78 62 / 0 6 3 3 GREENVILLE 77 54 78 60 / 0 16 4 4 GREENWOOD 78 52 80 60 / 0 16 5 3 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/ALLEN/15/22
Hazardous weather outlook, Mar 31, 5:23 AM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 523 AM CDT MON MAR 31 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 011030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 523 AM CDT MON MAR 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG TO SEVERE THUNDERSTORMS CAPABLE NICKEL TO QUARTER SIZED HAIL AND/OR WIND GUSTS OF 60 MPH ARE POSSIBLE FOR EXTREME SOUTHEAST ARKANSAS...PORTIONS OF WEST CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...PORTIONS OF NORTH CENTRAL MISSISSIPPI...AND NORTHEAST LOUISIANA WEDNESDAY AFTERNOON AND EVENING. CONFIDENCE IS INCREASING IN THE POSSIBILITY OF SEVERE THUNDERSTORMS WITHIN THE REGION ON THURSDAY NIGHT...ESPECIALLY OVER THE NORTHWEST. THIS POTENTIAL WEATHER EVENT IS STILL SEVERAL DAYS AWAY...AND THE TIMING AND IMPACTS WILL LIKELY BE ADJUSTED IN LATER FORECASTS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION WEDNESDAY AFTERNOON AND EVENING...AND THEN AGAIN THURSDAY NIGHT. 22 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
Nearby
River Flood Warnings in Mississippi, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.